MathSciNet Relay Station
MathSciNet bibliographic data
MR448588 60J60 (93E20)
Lepeltier, J.-P.; Marchal, B. Sur l'existence de politiques optimales dans le contrôle intégro-différentiel. (French) Ann. Inst. H. Poincaré Sect. B (N.S.) 13 (1977), no. 1, 45–97.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement